# SDR VNAA202401220006

- Difficulty date: January 7, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC67014002
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5.   SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5, WERE BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND WERE EVALUATE AREA BTW FLS 30.00 TO FLS 65.5 IS WITHIN LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01 AND AREA BTW FLS 15.00 TO FLS 30.00 OUT LIMITS AND WAS REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01
